RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Журн. матем. физ., анал., геом.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Журн. матем. физ., анал., геом., 2013, том 9, номер 4, страницы 448–454 (Mi jmag575)  

A Remark on Condensation of Singularities

J.-D. Hardtke

Department of Mathematics Freie Universität Berlin, Arnimallee 6, Berlin 14195, Germany

Аннотация: Recently Alan D. Sokal in Amer. Math. Monthly 118 (2011), No. 5, 450–452, gave a very short and completely elementary proof of the uniform boundedness principle. The aim of this note is to point out that by using a similar technique one can give a short and simple proof of a stronger statement, namely a principle of condensation of singularities for certain double-sequences of non-linear operators on quasi-Banach spaces, which is a bit more general than a result of I. S. Gál from Duke Math. J. 20 (1953), No. 1, 27–35.

Ключевые слова и фразы: uniform boundedness principle, principle of condensation of singularities, quasi-Banach spaces, non-linear operators.

Полный текст: PDF файл (151 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: 46A16, 47H99
Поступила в редакцию: 13.11.2012
Язык публикации: английский

Образец цитирования: J.-D. Hardtke, “A Remark on Condensation of Singularities”, Журн. матем. физ., анал., геом., 9:4 (2013), 448–454

Цитирование в формате AMSBIB
\RBibitem{Har13}
\by J.-D.~Hardtke
\paper A Remark on Condensation of Singularities
\jour Журн. матем. физ., анал., геом.
\yr 2013
\vol 9
\issue 4
\pages 448--454
\mathnet{http://mi.mathnet.ru/jmag575}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3155137}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000325604900002}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jmag575
  • http://mi.mathnet.ru/rus/jmag/v9/i4/p448

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:87
    Полный текст:30
    Литература:22
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020